Modified wave operators for the derivative nonlinear Schrödinger equation

Nakao Hayashi*, Tohru Ozawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

57 Citations (Scopus)
Original languageEnglish
Pages (from-to)557-576
Number of pages20
JournalMathematische Annalen
Volume298
Issue number1
DOIs
Publication statusPublished - 1994 Jan 1
Externally publishedYes

Keywords

  • Mathematics Subject Classification (1991): 35Q55

ASJC Scopus subject areas

  • Mathematics(all)

Cite this